Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Suffering from Proteinuria - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Kidney Conditions
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   what would cause sticky urine along with severe dizziness. I am 75 years old have parkinson.s disease and hypertenson. this has been goicg on for 8 weeks and I have seen 3 doctors with no relief. also have a feeling of head congestion ringing in my ears
Doctor :   Hi,
Doctor :   Do you feel the stickiness at the end of the urination ?
User :   no
Doctor :   when do you feel the stickiness in the urine ?
Doctor :   is it in the urine after letting it stand ?
User :   after I urinate.also the urine has a sticky feel
User :   no
Doctor :   This can happen when the urine is rich in protein
Doctor :   which can either be due to proteinuria ( protein loss into the urine )
Doctor :   or due to excess of prostatic secretions
Doctor :   May i know your gender please ?
User :   what would cause it also would it have anything to do with the dizziness.Iam female
Doctor :   Ok, then i would consider proteinuria being the cause here .No , i do not think there is any relation with it to the dizziness you have
Doctor :   i would ask you to get a urine routine analysis which can give good insights into the cause of the problem
User :   what could cause the extreme dizziness
Doctor :   Are on medication for your Parkinson's disease ?
User :   yes but i have been on it for 8 years
Doctor :   Was there any recent change in the dosage of any medication ?
User :   no
Doctor :   ok, are you an Hypertensive ?
User :   yes
Doctor :   May i know the medications you are on and since when ?
User :   cozaar since nov.2999. amlodipine was added in december
Doctor :   Ok, do you have swelling in the feet ?
User :   minimal @ times. it goes down overnight
Doctor :   i would ask you to get your BP checked and medications revised
Doctor :   as it is the commonest cause for dizziness in people of your age
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor